Raport anual 2014

NUMĂR CERCETĂTORI

10

CONDUCĂTORI DE DOCTORAT

DOCTORI

8

(dintre care un cercetător, CSII dr. Nicolae Suciu este Doctor Habilitat (Dr. rer. nat. habil.) în matematică la Universitatea Erlangen-Nuernberg)

DOCTORANZI

0

POST-DOCTORANZI

1

(CSIII dr. Flavius Pătrulescu, Universitatea Babeş-Bolyai Cluj-Napoca)

CĂRŢI PUBLICATE

In străinătate:

Gheorghiu, C.I., Spectral Methods for Non-Standard Eigenvalue Problems. Fluid and Structural Mechanics and Beyond, Springer, 2014, ISBN 978-3-319-06229-7

LUCRĂRI ŞTIINŢIFICE PUBLICATE

1 Reviste din străinătate cotate ISI

  1. N. Suciu, Diffusion in random velocity fields with applications to contaminant transport in groundwater, Advances in Water Resources 69, 114-133, 2014, Impact Factor 2013: 2.780
  2. C. Vamoş, M. Crăciun, Intrinsic superstatistical components of financial time series, European Physical Journal B, vol. 87, no. 12, 2014, 301, IF 1.463
  3. V.A. Ilea, D. Otrocol, Some properties of solutions of a functional-differential equation of second order with delay, The Scientific World Journal, vol. 2014 (2014), art. ID 878395, 8 pp., Impact Factor 2013: 1.219,
  4. M. Barboteu, F. Pătrulescu, A. Ramadan, M. Sofonea, History-dependent contact models for viscoplastic materials, IMA Journal of Applied Mathematics, 79 (2014) 6, pp. 1180-1200, IF: 1.173
  5. M. Sofonea, F. Pătrulescu, Penalization of history-dependent variational inequalitiesEuropean J. Appl. Math., 25 (2014) no. 2, pp. 155-176. (IF 2013: 1.081)
  6. F. Pătrulescu, T. Groşan, I. Pop, Mixed convection boundary layer flow from a vertical truncated cone in a nanofluidInt. J. of Num. Meth. for Heat and Fluid Flow, 24 (2014) no. 5, pp. 1175-1190. (IF 2013: 0.919)
  7. M.-C. Anisiu, V. Anisiu, The first Seiffert mean is strictly (G,A)-super-stabilizable, Journal of Inequalities and Applications, 2014:185, IF 2013: 0.77.
  8. M. Sofonea, F. Pătrulescu, A. Farcaş, A viscoplastic contact problem with normal compliance, unilateral constraint and memory termAppl. Math. Opt., 69 (2014) no. 2, pp. 175-198. (IF 2013: 0.681)
  9. D. Otrocol, Systems of functional-differential equations with maxima, of mixed type, Electron. J. Qual. Theory Differ. Equ. , (2014) no. 5, pp. 1-9, Impact Factor 2013: 0.638,
  10. D. Otrocol, V.A. Ilea, Qualitative properties of functional differential equation, Electron. J. Qual. Theory Differ. Equ. , (2014) no. 47, pp. 1-8, Impact Factor 2013: 0.638,
  11. M. Sofonea, F. Pătrulescu, A viscoelastic contact problem with adhesion and surface memory effects, Mathematical Modelling and Analysis, vol. 19, no. 5 (2014), pp. 607-626. (IF 2013: 0.538)

capitole în cărţi publicate în edituri reputate:

  1. M.-C. Anisiu, The Planar Inverse Problem of Dynamics, in: P. M. Pardalos and Th. M. Rassias (eds.), Mathematics Without Boundaries – Surveys in Interdisciplinary Mathematics, Springer, New York, 2014, 1-29, ISBN 978-1-4939-1123-3

Articole acceptate în jurnale cotate ISI şi publicate online (necontorizate la total)

  1. C.I. Gheorghiu, Pseudospectral solutions to some singular nonlinear BVPs. Applications in nonlinear mechanics, Numer. Algor. DOI 10.1007/s11075-014-9834-z (Published online: 01 February 2014) IF 1.005
  2. F. Pătrulescu, A. Ramadan, Convergence results for contact problems with memory term, Math. Rep., vol. 16, no 1 (2015). (IF 2013: 0.086)

2. Reviste din ţară cotate ISI

3. Reviste din ţară cotate B+

  1. C.I. Gheorghiu, On the accuracy of pseudospectral differentiation, ROMAI J., 10 (2014) pp. 55-62.

4. Reviste din străinătate, capitole în cărţi/preprint

  1. Z. Kása, M.-C. Anisiu, 34 fejezet Szavak bonyolultsága in Informatikai algoritmusok, 3 kötet, ed. A. Iványi, Mondat Kft. Vác, 2013, 1697-1739, ISBN 978-963-87596-8-9 (in Hungarian)
  2. Z. Kása, M.-C. Anisiu, Ch. 25 Complexity of words, in Algorithms of Informatics, vol. 3, ed. A. Iványi, Mondat Kft. Vác, 2013, 1237-1289, ISBN 978-963-87596-7-2
  3. Vamoş, C., and N. Suciu, Geophysical implications of a decentered inner core, arXiv preprint arXiv:1402.6494, 2014.

5. Proceedings/alte jurnale

  1. M.-C. Anisiu, Exact solutions for differential equations in Celestial Mechanics, Didactica Mathematica, 31 (2013), 1-6.
Menu